Out of stock
Email me when product is back in stock
Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache. Easy-to-swallow, film coated tablets. Unit dose packets.
- Contains Ibuprofen, 200 MG
- 250 packets of 2 tablets